Jump to content

Photo

Finished Accutane

accutane cystic acne scars

6 replies to this topic

#1 seekingadvice

seekingadvice

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 0
About Me
  • Gender:Male
  • Joined: 21-December 12

Posted 11 March 2013 - 07:35 AM

I went to my dermatologist today and he told me I didn't need to continue with accutane so ended my course on 5 months. He said it had been successful and my face looks a lot clearer. However, I have two noticeable bumps on my face one on my cheek and the other above my eyebrow. The one on my cheek started as a huge bump which then received two cortisone shots and my dermatologist believes it will proceed to reduce in its appearance on its own. Has anyone had a similar experience, playing the waiting game? I'm just concerned that it won't look any better and I'm going to continue to lose self confidence. Thanks rolleyes.gif



#2 matman

matman

    New Member

  • Members
  • Posts & Likes
    Posts: 20
    Likes: 1
About Me
  • Joined: 21-February 13

Posted 11 March 2013 - 04:16 PM

How much did you take ?

 

And yes i had a few small when i stopped

 

i have been off accutane for 8 days, and i already have a relapse, now my face is starting to get red, as it was before accutane, and i woke up with 5 semi big zit and 4 small zit )=

 

So from my experience you might get a relapse like me, but don't think too much about, one day at the time (=



#3 seekingadvice

seekingadvice

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 0
About Me
  • Gender:Male
  • Joined: 21-December 12

Posted 11 March 2013 - 06:55 PM

I was taking 70mg for most of the course. Yeah I'm a bit worried about all that. He said I can drink again in a week's time but I might leave it a little longer really, I would literally hate to find my skin gets worse after being on it for so long. Just got to wait and see I suppose rolleyes.gif



#4 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,151
    Gallery Images: 10
    Blog Entries: 4
    Likes: 465
About Me
  • Gender:Female
  • Location:NYC
  • Interests:Reading, writing, trying new things, finding my inner strength through this struggle.

    Acne has broken me down but i am hopefully that one day things will get better.
  • Joined: 18-August 11

Achievements

     

Posted 14 March 2013 - 06:50 PM

For a lot of people, the wait and see apporach is not the best.  I recommend getting on a topical to help you keep pores clear.  Preventative is always best



#5 seekingadvice

seekingadvice

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 0
About Me
  • Gender:Male
  • Joined: 21-December 12

Posted 17 March 2013 - 05:04 PM

Does that stuff reduce bumps? This bump on my cheek is after a cyst which had two cortisone shots but its still not clear!

Edited by seekingadvice, 17 March 2013 - 05:05 PM.


#6 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,151
    Gallery Images: 10
    Blog Entries: 4
    Likes: 465
About Me
  • Gender:Female
  • Location:NYC
  • Interests:Reading, writing, trying new things, finding my inner strength through this struggle.

    Acne has broken me down but i am hopefully that one day things will get better.
  • Joined: 18-August 11

Achievements

     

Posted 18 March 2013 - 04:40 PM

acne treatments are unfortinately geated towards prevention meaning those treatments will probably not help current acne but once it goes away, should help more from developing.  If your skin is not too sensitive, ask your derm about ATRALIN - i found it to be very gentle on my skin. 



#7 AlexanderJ86

AlexanderJ86

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 301
    Likes: 71
About Me
  • Joined: 21-February 13

Posted 18 March 2013 - 04:56 PM

I went to my dermatologist today and he told me I didn't need to continue with accutane so ended my course on 5 months. He said it had been successful and my face looks a lot clearer. However, I have two noticeable bumps on my face one on my cheek and the other above my eyebrow. The one on my cheek started as a huge bump which then received two cortisone shots and my dermatologist believes it will proceed to reduce in its appearance on its own. Has anyone had a similar experience, playing the waiting game? I'm just concerned that it won't look any better and I'm going to continue to lose self confidence. Thanks rolleyes.gif

You HAVE to play the waiting game. The doctor must have said that your body needs to recover from the Accutane in order to see maximum results. You should wait a few months.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users